Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A classification of the finite extensions of a multidimensional Bernoulli shift


Author: Janet Whalen Kammeyer
Journal: Trans. Amer. Math. Soc. 335 (1993), 443-457
MSC: Primary 28D05
MathSciNet review: 1076616
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The finite extensions of a multidimensional Bernoulli shift are classified completely, up to factor isomorphism, and up to isomorphism. If such an extension is weakly mixing then it must be Bernoulli; otherwise, it has a finite rotation factor, which has a Bernoulli complementary algebra. This result is extended to multidimensional Bernoulli flows and Bernoulli shifts of infinite entropy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1076616-X
Article copyright: © Copyright 1993 American Mathematical Society